Advertisement

Mathematische Annalen

, Volume 336, Issue 4, pp 901–924 | Cite as

Multiplier ideals, V-filtrations and transversal sections

  • A. DimcaEmail author
  • Ph. Maisonobe
  • M. Saito
  • T. Torrelli
Article

Abstract

We show that the restriction to a smooth transversal section commutes to the computation of multiplier ideals and V-filtrations. As an application we prove the constancy of the jumping numbers and the spectrum along any stratum of a Whitney regular stratification.

Mathematics Subject Classification (2000)

Primary 14B05 32S35; Secondary 32S30 32S40 32S60 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Briançon J., Granger M., Maisonobe PH. (1996) Sur les systèmes différentiels relativement spécialisables et l’existence d’équations fonctionnelles relatives. Bull. Soc. Math. France 124, 217–242zbMATHMathSciNetGoogle Scholar
  2. 2.
    Briançon J., Laurent Y., Maisonobe PH. (1991) Sur les modules différentiels holonomes réguliers, cohérents relativement à une projection. C.R. Acad. Sci. Paris 313, 285–288zbMATHGoogle Scholar
  3. 3.
    Briançon J., Maisonobe PH. Caractérisation géométrique de l’existence du polynôme de Bernstein relatif. Progr. Math. 134, Birkhäuser, Basel 215–236 (1996)Google Scholar
  4. 4.
    Briançon J., Maisonobe, Ph, Merle M.: Localisation de systèmes différentiels, stratifications de Whitney et condition de Thom. Invent. Math.117, 531–550 (1994)Google Scholar
  5. 5.
    Briançon J., Maisonobe Ph, Merle M. (1998) Constructibilité de l’idéal de Bernstein. Adv. Stud. Pure Math., 29, 79–95Google Scholar
  6. 6.
    Budur N., Mustaţă M., Saito M. Bernstein-Sato polynomials of arbitrary varieties (math.AG/0408408).Google Scholar
  7. 7.
    Budur N., Saito M. (2005) Multiplier ideals, V-filtration, and spectrum. J. Algebraic Geom. 14, 269–282zbMATHMathSciNetGoogle Scholar
  8. 8.
    Demailly J.-P. Multiplier ideal sheaves and analytic methods in algebraic geometry, ICTP Lecture Notes vol.6, Trieste, 2001Google Scholar
  9. 9.
    Dimca A. (1992) Singularities and Topology of Hypersurfaces. Universitext Springer, Berlin Heidelberg New YorkzbMATHGoogle Scholar
  10. 10.
    Dimca A. (2004) Sheaves in Topology. Universitext Springer, BerlinzbMATHGoogle Scholar
  11. 11.
    Dimca A., Maaref F., Sabbah C., Saito M. (2000) Dwork cohomology and algebraic \(\mathcal{D}\)-modules. Math. Ann. 318, 107–125zbMATHMathSciNetCrossRefGoogle Scholar
  12. 12.
    Gibson C.G., Wirthmüller K., du Plessis A.A., Looijenga E.J.N.: Topological Stability of Smooth Mappings. Lecture Notes in Math., Vol 552, Springer, Berlin Heidelberg New York (1976)Google Scholar
  13. 13.
    Ginsburg V. (1986) Characteristic varieties and vanishing cycles, Invent. Math., 84: 327–402zbMATHMathSciNetCrossRefGoogle Scholar
  14. 14.
    Grothendieck A. (1966) On the de Rham cohomology of algebraic varieties. Pub. Math. I.H.E.S. 29, 95–105MathSciNetGoogle Scholar
  15. 15.
    Henry J.P., Merle M., Sabbah C. (1984) Sur la condition de Thom stricte pour un morphisme analytique complexe. Ann. Sci. École Norm. Sup. 17, 227–268zbMATHMathSciNetGoogle Scholar
  16. 16.
    Kashiwara M. On the maximally overdetermined system of linear differential equations. I. Publ. Res. Inst. Math. Sci. 10, 563–579 (1974/75)Google Scholar
  17. 17.
    Kashiwara M. (1976) B-functions and holonomic systems, Invent. math. 38, 33–53zbMATHMathSciNetGoogle Scholar
  18. 18.
    Kashiwara M., (1983) Systems of microdifferential equations. Birkhäuser, BostonzbMATHGoogle Scholar
  19. 19.
    Kashiwara M. (1983) Vanishing cycle sheaves and holonomic systems of differential equations. Lecture Notes in Math. 1016, 134–142zbMATHMathSciNetCrossRefGoogle Scholar
  20. 20.
    Kashiwara M. (1984) The Riemann-Hilbert problem for holonomic systems. Publ. RIMS, Kyoto Univ. 20, 319–365zbMATHMathSciNetGoogle Scholar
  21. 21.
    Kashiwara M., Kawai T. (1980) Second Microlocalisation and Asymptotics Expensions, Lect. Notes in Physics 126, 21–76zbMATHMathSciNetGoogle Scholar
  22. 22.
    Kashiwara M., Schapira P., (1990) Sheaves on manifolds. Springer-Verlag, BerlinzbMATHGoogle Scholar
  23. 23.
    Kollár, J.: Singularities of pairs. Algebraic geometry—Santa Cruz 1995, 221–287.In: Proc. Sympos. Pure Math., 62, Part 1, Amer. Math. Soc., Providence, RI, 1997Google Scholar
  24. 24.
    Laurent Y., Malgrange B. (1995) Cycles proches, spécialisation et \(\mathcal{D}\)-modules. Ann. Inst. Fourier 45: 1353–1405zbMATHMathSciNetGoogle Scholar
  25. 25.
    Lazarsfeld R. Positivity in Algebraic Geometry, vol. 2, Springer 2004Google Scholar
  26. 26.
    Lê D.T., Saito K. La constance du nombre de Milnor donne des bonnes stratifications. C. R. Acad. Sci. Paris Sér. A-B 277, A793–A795 (1973)Google Scholar
  27. 27.
    Maisonobe Ph., Mebkhout Z. Le théorème de comparaison pour les cycles évanescents, Séminaires et congrès 8, Soc. Math. France, Paris 311–389 (2004)Google Scholar
  28. 28.
    Maisonobe, Ph., Torrelli T.: Image inverse en théorie des \(\mathcal{D}\)-Modules, Séminaires et congrès 8, Soc. Math. France, Paris 1–57 (2004)Google Scholar
  29. 29.
    Maisonobe Ph., Torrelli T. \(\mathcal{D}\)-Modules relatifset cycles évanescents, in ‘Singularités’, Revue de l’Institut Élie Cartan de Nancy 18 (2005)Google Scholar
  30. 30.
    Malgrange B. Polynôme de Bernstein-Sato et cohomologie évanescente, Astérisque 101-102 233–267 (1983)Google Scholar
  31. 31.
    Mebkhout Z. (1984) Une équivalence de catégories. Une autre équivalence de catégories. Compositio Math. 51: 51–88zbMATHMathSciNetGoogle Scholar
  32. 32.
    Mebkhout Z.: Le formalisme des six opérations de Grothendieck pour les \(\mathcal{D}_{X}\)-modules cohérents, Travaux en Cours 35, Hermann, Paris, (1989)Google Scholar
  33. 33.
    Mebkhout Z., Sabbah C.: \(\mathcal{D}\)-modules et cycles évanescents in Le formalisme des six opérations de Grothendieck pour les \(\mathcal{D}_{X}\)-modules cohérents, Travaux en Cours 35, Hermann, Paris, 201–238 (1989)Google Scholar
  34. 34.
    Mebkhout Z.: Le théorème de positivité, le théorème de comparaison et le théorème d’existence de Riemann, Séminaires et Congrès 8, Soc. Math. France, Paris 165–310 (2004)Google Scholar
  35. 35.
    Sabbah C.: \(\mathcal{D}\)-modules et cycles évanescents (d’après B. Malgrange et M. Kashiwara), Géométrie algébrique et applications, III (La Rábida, 1984), Travaux en Cours 24, Hermann, Paris 53–98 (1987)Google Scholar
  36. 36.
    Saito M. (1988) Modules de Hodge polarisables, Publ. RIMS, Kyoto Univ. 24, 849–995zbMATHCrossRefGoogle Scholar
  37. 37.
    Saito M. (1990) Mixed Hodge Modules. Publ. RIMS, Kyoto Univ. 26, 221–333zbMATHCrossRefGoogle Scholar
  38. 38.
    Saito M. (1993) On b-function, spectrum and rational singularity. Math. Ann. 295, 51–74zbMATHMathSciNetCrossRefGoogle Scholar
  39. 39.
    Schürmann J.: Topology of Singular Spaces and Constructible Sheaves. Monografie Matematyczene, New Series, Polish Academy, Birkhäuser, Basel (2003)Google Scholar
  40. 40.
    Steenbrink J.H.M. (1989) The spectrum of hypersurface singularity. Astérisque 179–180, 163–184zbMATHGoogle Scholar
  41. 41.
    Trotman D. (1989) Une version microlocale de la condition (w) de Verdier. Ann. Inst. Fourier 39, 825–829zbMATHMathSciNetGoogle Scholar
  42. 42.
    Varchenko A.N. (1982) The complex singularity index does not change along the stratum μ = const. Funktsional. Anal. i Prilozhen. 16, 1–12zbMATHMathSciNetCrossRefGoogle Scholar
  43. 43.
    Verdier J.-L.: Spécialisation de faisceaux et monodromie modérée, Analysis and topology on singular spaces, II,III (Luminy, 1981). Astérisque 101–102, 332–364 (1983)Google Scholar

Copyright information

© Springer-Verlag 2006

Authors and Affiliations

  • A. Dimca
    • 1
    Email author
  • Ph. Maisonobe
    • 1
  • M. Saito
    • 2
  • T. Torrelli
    • 1
  1. 1.Laboratoire J. A. Dieudonné, UMR du CNRS 6621Université de Nice-Sophia AntipolisNice Cedex 02France
  2. 2.RIMS Kyoto UniversityKyotoJapan

Personalised recommendations